MathSciNet Relay Station
MathSciNet bibliographic data
MR2310553 37L40 (35L60 37D45 37L05)
Dawidowicz, Antoni Leon; Haribash, Najemedin; Poskrobko, Anna On the invariant measure for the quasi-linear Lasota equation. Math. Methods Appl. Sci. 30 (2007), no. 7, 779–787.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement